# SDR GLBA20090301A

- Difficulty date: March 1, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N245GL
- Make and model: Beech 1900D
- Aircraft serial: UE245
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Dirty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5062- GEAR WOULD NOT RETRACT ON DEPARTURE.  CLEANED RT SQUAT SWITCH PERFORMED GROUND RETRACTS OPS CK NORMAL IAW BMM 32-60-00. OPERATIONAL CHECKS WERE NORMAL.
